# SDR UALA2010010400034

- Difficulty date: January 2, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 52,685 hours, 19,306 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5211031000341
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR AND RT AFT SERVICE DOOR AFT AND FWD GIRT BAR FLOOR FITTING MOUNTING PLATE FOUND CORRODED.  REMOVED AND REPLACED GIRT BAR MOUNTING FITTING.  CHECKED ADJUSTMENT OF GIRT BAR FITTING.
